Accessibility navigation


Redistributive taxation and personal bankruptcy in US States

Grant, C. and Koeniger, W. (2009) Redistributive taxation and personal bankruptcy in US States. Journal in Law and Economics, 52 (3). pp. 445-467. ISSN 1537-5285

Full text not archived in this repository.

To link to this article DOI: 10.1086/591477


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19890
Publisher:The University of Chicago Press

Centaur Editors: Update this record

Page navigation